RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 115–123 (Mi mz3175)  

This article is cited in 7 scientific papers (total in 7 papers)

Distributive rings and modules

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

Full text: PDF file (1047 kB)

English version:
Mathematical Notes, 1990, 47:2, 199–206

Bibliographic databases:

UDC: 512
Received: 26.06.1987

Citation: A. A. Tuganbaev, “Distributive rings and modules”, Mat. Zametki, 47:2 (1990), 115–123; Math. Notes, 47:2 (1990), 199–206

Citation in format AMSBIB
\Bibitem{Tug90}
\by A.~A.~Tuganbaev
\paper Distributive rings and modules
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 115--123
\mathnet{http://mi.mathnet.ru/mz3175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048550}
\zmath{https://zbmath.org/?q=an:0702.16001|0697.16030}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 199--206
\crossref{https://doi.org/10.1007/BF01156831}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100031}


Linking options:
  • http://mi.mathnet.ru/eng/mz3175
  • http://mi.mathnet.ru/eng/mz/v47/i2/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Rings of elementary divisors and distributive rings”, Russian Math. Surveys, 46:6 (1991), 230–232  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Tuganbaev, “Generalized quaternion algebras”, Math. Notes, 53:5 (1993), 534–538  mathnet  crossref  mathscinet  zmath  isi
    3. A. A. Tuganbaev, “Left and right distributive rings”, Math. Notes, 58:4 (1995), 1100–1116  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Tuganbaev, “Distributive semiprime rings”, Math. Notes, 58:5 (1995), 1197–1215  mathnet  crossref  mathscinet  zmath  isi
    5. A. A. Tuganbaev, “O levoi distributivnosti distributivnykh sprava kolets”, Fundament. i prikl. matem., 1:1 (1995), 289–300  mathnet  mathscinet  zmath
    6. A. A. Tuganbaev, “Neterovy polupervichnye koltsa i distributivnost”, Fundament. i prikl. matem., 1:3 (1995), 767–779  mathnet  mathscinet  zmath
    7. A. A. Tuganbaev, “Modules over semiserial rings”, Math. Notes, 65:6 (1999), 739–748  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:72
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020